# SDR FDEA202307061183

- Difficulty date: July 6, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300*
- Aircraft serial: 572
- Aircraft time: 54,666 hours, 30,428 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: EX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT STRIKE. FUSELAGE DAMAGE AFT OF RADOME.  COMPLIED WITH EA # 6-5310-T0375157 PART 1 & 2  FUSELAGE MAINFRAME FRAME 0-FRAME 1/ LOWER FUSELAGE SKIN AT 6 O'CLOCK POSITION STRUCTURALE REPAIR FOR DENT/CREASE TO FRAME AND SKIN.
